MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. 8MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG. 8MM X 23MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-162
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Filing on behalf of oem biocomposites.
 
Event or Problem Description
It was reported that the screw broke and part of it remains implanted in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: screw broken, half remained in patient.According to biocomposites: customer complaint: in the acl procedure, drilling is done with a 9mm drill bit, the screw is passed and the biosteon screw is passed, and when the screw is being placed, the screw is billed without resistance or generating a noise.Investigation findings are: complaint could not be investigated as the initial complaint text was difficult to understand.Quality assurance coordinator (lr) requested a better translation on the complaint text to better investigate the complaint from stryker.Stryker confirmed they will be closing the complaint on their end and will not pursue the complaint.The suspected root causes are: n/a.The corrective action: no corrective action as investigation was not performed.The preventive action: n/a.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known h3 other text : 81.

Brand Name
PKG. 8MM X 23MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10759931
Report Number0002936485-2020-00443
Device Sequence Number19629441
Product Code HWC
UDI-Device Identifier15060155710256
UDI-Public15060155710256
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-162
Device Catalogue Number234-010-162
Device Lot NumberB5190908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight80